About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 46 (2016)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)


Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, Tibor Juhász, László Kovács, László Kozma, Gábor Kusper, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács


Research papers:

Statistics in words and partitions of a set
by Walaa Asakly
Pages: 3–12

Avatar-Based Sport Science Soccer Simulations
by Norbert Bátfai, András Mamenyák, Péter Jeszenszky, Gergely Kövér, Máté Smajda, Renátó Besenczi, Béla Halász, György Terdik, Márton Ispány
Pages: 13–36

On the Mersenne sequence
by Paula Catarino, Helena Campos, Paulo Vasco
Pages: 37–53

Case Study for the vudc R Package
by Csaba Faragó
Pages: 55–75

Solutions of some particular pexiderized digital filtering functional equation
by Charinthip Hengkrawit, Vichian Laohakosol, Khanithar Naenudorn
Pages: 77–96

The Miki-type identity for the Apostol-Bernoulli numbers
by Orli Herscovici, Toufik Mansour
Pages: 97–114

A note on the derived length of the group of units of group algebras of characteristic two
by Tibor Juhász
Pages: 115–120

Maintainability of classes in terms of bug prediction
by Gergely Ladányi
Pages: 121–142

Methods to analysis of queueing models with state-dependent jump priorities
by Agassi Melikov, Anar Rustamov, Turan Jafarzade, János Sztrik
Pages: 143–163

Recurrence sequences in the hyperbolic Pascal triangle corresponding to the regular mosaic {4, 5}
by László Németh, László Szalay
Pages: 165–173

Generalized r-Whitney numbers of the first kind
by José L. Ramírez, Mark Shattuck
Pages: 175–193

On the (s,t)-Pell and (s,t)-Pell-Lucas numbers by matrix methods
by Somnuk Srisawat, Wanna Sriprad
Pages: 195–204

Convolution of second order linear recursive sequences I.
by Tamás Szakács
Pages: 205–216

Evolutionary computing based QoS oriented energy efficient VM consolidation scheme for large scale cloud data centers using random work load bench
by Perla Ravi Theja, SK. Khadar Babu
Pages: 217–241

Methodological papers:

On a variant of the Lucas’ square pyramid problem
by Salima Kebli, Omar Kihel
Pages: 245–250

Equivalence relation as a tool to create new structures. How could they be prepared and taught in schools?
by Zsuzsa Nagy Lehocká, Ödön Vancsó
Pages: 251–264

Gender differences in spatial visualization skills of engineering students
by Rita Nagy-Kondor
Pages: 265–276

The impacts of the introduction of the function concept on students’ skills
by Gyöngyi Szanyi
Pages: 277–291

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.